Integral equations containing multiple integrals with Cauchy kernels
Differencialʹnye uravneniâ, Tome 22 (1986) no. 3, pp. 523-538
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_3_a21,
author = {M. A. Sheshko},
title = {Integral equations containing multiple integrals with {Cauchy} kernels},
journal = {Differencialʹnye uravneni\^a},
pages = {523--538},
year = {1986},
volume = {22},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_3_a21/}
}
M. A. Sheshko. Integral equations containing multiple integrals with Cauchy kernels. Differencialʹnye uravneniâ, Tome 22 (1986) no. 3, pp. 523-538. http://geodesic.mathdoc.fr/item/DE_1986_22_3_a21/